# SDR SWAA2021031753575

- Difficulty date: February 15, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 39,004 hours, 23,596 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FORWARD SERVICE DOOR BEAM #5 14 INCH AFT-WARD OF FWD LEADING EDGE INBOARD SIDE INTERNAL AREA AT FWD GALLEY AREA (RADIOUS AREA) / REPLACED BEAM N. 5 LOC FWD SERVICE DOOR ON FWD GALLEY AREA ON INBOARD SIDE INTERNAL IAW B737-700 SRM 51-40-02 AND 51-10-02 STEP 9 AND DRAWING 141A6516 REV D
